Jump to content

Ativan Help


[Co...]

Recommended Posts

Hello all :)

 

In a nutshell, I was taking (towards the end) 2.5mg of Klonopin a day to Basically try and treat PTSD and some of the things I experienced with it.. Insomnia, panic attacks, hyper vigilance etc. I decided to do a very slow taper about 2 years ago.. it was hell but i got off it . I tried a lot of things the months following to try and feel ok in my body and about 6 months after i had fully tapered I went on Ativan, but only as needed. Well  here I am a year later and really struggling to come off this now. I've basically been on 1mg every other day for a year..lately theres been days where I've taken it a few days in a row. I went down to .75 every other day for 2 weeks and just decided to stop as I really cant face the long taper again. I'm day 4 in. The first part of the day seems to be OK but as the afternoon evening creeps in it gets pretty hellish. I'm experiencing tons of muscle tension, feelings of heaviness, TMJ has gotten pretty bad, heart racing a lot too.

I have gabapentin and Trazadone to help with sleep which is great. My question is : Since Ive been on a relatively low dose every other day, do you think the withdrawl will go away pretty quickly? Thanks in advance

Link to comment
Share on other sites

Hi there, Composer1980.

 

We are glad you found us and welcome you as a new member to BenzoBuddies.  I'm so sorry to hear of your trouble with the Ativan after the Klonopin withdrawal.  They are, of course, the same drug class and unfortunately many of our members report having issues with benzodiazepines after going through a previous withdrawal.  Some have no issues with a one-off use (say for a medical procedure) while others might never be able to handle a benzo again without experiencing setback-like symptoms.  I understand you not wanting to face a long taper again, but there really is no way of knowing if your withdrawal symptoms will go away quickly or not.  This process is so individualistic.  You certainly have options and it really is up to what you can handle.  Information and support is important though to make decisions and you will find quite a bit here on the forum.  I will suggest that it is par for the course to NOT feel okay in your body after withdrawing and for many of us, it can take much longer than we expect to feel relatively okay again. 

 

 

Based on your introduction, here are a few useful links to help get you started on the boards:

 

Withdrawal Support

 

Cold Turkey, Detox & Rapid Withdrawal

 

Take a look around, familiarize yourself with the forum a bit, and please feel free to join in on a thread or start a new one. 

 

 

 

Again, welcome!

 

Sunshine75 

 

 

 

 

Link to comment
Share on other sites

Hi Composer, good to have you here. Sadly withdrawal doesn’t usually happen quickly but I hope that you find it tolerable and manage to find a taper that works for you. Here to help.

Hardy

 

Link to comment
Share on other sites

Thank you so much for getting back to my post Hardy and Sunshine :)

I'll check out the links and get a bit more familiar with the website

Cheers for now  :)

Link to comment
Share on other sites

×
×
  • Create New...